# SDR DHL9872663D

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Worn
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, SEAT TRACK ASSY AT LBL 45 BS 870 IS LOOSE AND WORN AT ATACH BOLT.  REPLACED SEAT TRACK SUPPORT PER SRM 51-10-1.  N/R 3600.
